Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Are there side effects to medicines mixed sexually?
Oct 23, 2011

If one partner is taking a Isentress and Truvada regiment and the other partner is taking Reyataz and norvir with truvada are there any side effects to the mixture?

Response from Dr. Young

Hello and thanks for posting your interesting question.

While HIV medications are present in body fluids (blood, semen, saliva, for example), the amounts are low enough that there shouldn't be medication side effects associated from exposure to the fluids.

BY



Previous
Doctor's contact details - Mumbai, India
Next
testicular atrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement